# SDR DXTA2014070905815

- Difficulty date: June 22, 2014
- Submitted: July 9, 2014
- Operation: Air carrier
- Aircraft: N807QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600617
- Aircraft time: 8,430 hours, 6,757 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK NOTED AT LT & RT WING RIB STATION 133.07 FLAP BAY.  REPAIRED LT & RT WING TE RIB AT WS 133.07 IAW AQRD ERO-586871.
